# SDR AWXA9700595

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHTS ON LT AND RT OVERWING MARKER LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK ON RT OVERWING PANEL ASSEMBLY, OPS CHECK GOOD.
